Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 430, NWS Fort Worth, TX

June 16, 2023Collin County, Hunt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 16, 2023, 2:09 AM CDT for Collin County, Hunt County, Texas. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2023, 2:09 AM CDT (07:09 UTC)
Expired
Jun 16, 2023, 3:00 AM CDT
In force
51 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Collin County, TX, Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 121 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 2:45 AM CDTHAIL 1Caddo Mills, TXNickel to quarter size hail in Caddo Mills.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 10:24 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2023-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.1000850700500300200100-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2023-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
7112 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

439 
WUUS54 KFWD 160709
SVRFWD
TXC085-231-160800-
/O.NEW.KFWD.SV.W.0430.230616T0709Z-230616T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
209 AM CDT Fri Jun 16 2023

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Southern Hunt County in north central Texas...
  Northeastern Collin County in north central Texas...

* Until 300 AM CDT.

* At 208 AM CDT, a severe thunderstorm was located over Melissa, 
  moving southeast at 40 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is possible.

* Locations impacted include...
  McKinney, Wylie, Greenville, Royse City, Anna, Princeton, Melissa,
  Farmersville, Van Alstyne, Lowry Crossing, West Tawakoni, Quinlan,
  Caddo Mills, East Tawakoni, Campbell, Hawk Cove, Merit, Lake
  Tawakoni, Greenville City Lakes and Greenville Club Lake.

This includes Interstate 30 between mile markers 79 and 103.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3298 9595 3288 9599 3285 9596 3284 9593
      3284 9607 3325 9674 3340 9665 3340 9657
      3309 9586 3298 9586
TIME...MOT...LOC 0708Z 301DEG 34KT 3331 9661 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Bonnette
2 follow-up statements
033 
WWUS54 KFWD 160730
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
230 AM CDT Fri Jun 16 2023

TXC085-231-160800-
/O.CON.KFWD.SV.W.0430.000000T0000Z-230616T0800Z/
Hunt TX-Collin TX-
230 AM CDT Fri Jun 16 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHERN HUNT AND EASTERN COLLIN COUNTIES...

At 230 AM CDT, a severe thunderstorm was located near Farmersville, 
moving southeast at 40 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is possible.

Locations impacted include...
Wylie, Greenville, Royse City, Princeton, Farmersville, Lowry
Crossing, West Tawakoni, Quinlan, Caddo Mills, East Tawakoni,
Campbell, Hawk Cove, Merit, Lake Tawakoni, Greenville City Lakes,
Greenville Club Lake, Lake Tawakoni State Park, Nevada, Blue Ridge
and Josephine.

LAT...LON 3298 9595 3288 9599 3285 9596 3284 9593
      3284 9607 3314 9656 3335 9645 3309 9586
      3298 9586
TIME...MOT...LOC 0730Z 301DEG 34KT 3320 9640 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Bonnette
721 
WWUS54 KFWD 160745
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
245 AM CDT Fri Jun 16 2023

TXC085-160754-
/O.CAN.KFWD.SV.W.0430.000000T0000Z-230616T0800Z/
Collin TX-
245 AM CDT Fri Jun 16 2023

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLLIN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
north central Texas.

LAT...LON 3298 9595 3288 9599 3285 9596 3284 9594
      3284 9607 3298 9630 3327 9629 3309 9586
      3298 9586
TIME...MOT...LOC 0744Z 301DEG 34KT 3313 9626 

$$

TXC231-160800-
/O.CON.KFWD.SV.W.0430.000000T0000Z-230616T0800Z/
Hunt TX-
245 AM CDT Fri Jun 16 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHERN HUNT COUNTY...

At 244 AM CDT, a severe thunderstorm was located near Caddo Mills, 
moving southeast at 40 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is possible.

Locations impacted include...
Greenville, Royse City, West Tawakoni, Quinlan, Caddo Mills, East
Tawakoni, Campbell, Hawk Cove, Greenville Club Lake, Merit, Lake
Tawakoni, Greenville City Lakes, Lake Tawakoni State Park, Josephine,
Lone Oak, Kellogg, Cash, Clinton, Center Point and Floyd.

LAT...LON 3298 9595 3288 9599 3285 9596 3284 9594
      3284 9607 3298 9630 3327 9629 3309 9586
      3298 9586
TIME...MOT...LOC 0744Z 301DEG 34KT 3313 9626 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Bonnette

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:21 AM CDT, 48 minutes earlier.

Area forecast discussion, Jun 16, 1:21 AM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
121 AM CDT Fri Jun 16 2023

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Through Friday Night/

Convective activity has begun to wind down across North Texas
with only isolated borderline severe hail-producing storms
remaining as of 1 AM. A downward trend should continue the next
few hours with all convection exiting to the east by daybreak.

In the wake of overnight convection, hot and humid conditions
will prevail once again with mid/upper 70s dewpoints. Temperatures
this afternoon will be even more oppressive than yesterday
though, which will be due to the arrival of a weak surface low and
trough axis which will shift surface winds westerly prior to its
arrival. The resultant downsloping should send Central Texas highs
over 100F while dewpoints remain in the mid 70s through peak
heating. Since these values would combine to yield heat indices
near or above 115, the Heat Advisory has been upgraded to an
Excessive Heat Warning for our Central Texas zones for both
tomorrow and Saturday. Farther north, slightly lower temperatures
and dewpoints with light northerly winds should hold the rest of
the forecast area at or below Heat Advisory criteria, and the
remainder of the Heat Advisory configuration remains unchanged.

One possible issue through the short term which will need to be
monitored is the potential for isolated convection this afternoon
which would probably occur during peak heating along the surface
trough axis through Central Texas. This would be weakly forced,
and CAM guidance remains in a great disagreement, but it would be
prudent to advertise a small chance of thunderstorms roughly south
of I-20 and east of I-35. This convection could be severe with
the potential for hail and damaging gusts, if any updrafts are
able to become established. Some 20% PoPs have been introduced in
this area for the afternoon and evening time period.

-Stalley

&&

.LONG TERM... /Issued 307 PM CDT Thu Jun 15 2023/
/Saturday and Beyond/

Before the focus completely shifts away from thunderstorms and
toward the incoming early summer heatwave, late Saturday will
feature one more shot of isolated to scattered thunderstorms
across portions of North and Central Texas. A dryline is expected
to mix toward our Big Country counties Saturday afternoon and may
provide the focus for isolated thunderstorm development.
Additionally, a complex of thunderstorms may develop over
portions of Oklahoma Saturday afternoon in the vicinity of greater
synoptic-scale lift associated with a rapidly-progressing
shortwave on the northern periphery of a building mid-level ridge.
This complex may push into portions of North Texas later Saturday
evening into Saturday night. Steep mid-level lapse rates, strong
instability, and sufficient wind shear will increase the potential
for a few strong to severe thunderstorms late Saturday evening
into Saturday night.

The building heat will become the main story toward the end of
this weekend and into next week as an anomalously strong ridge
develops over the Southern Plains. In fact, forecasted 500mb
heights over North and Central Texas are expected to approach and
possibly exceed 90th Percentile climatology, especially in the
Monday- Wednesday time frame. As such, 24-27 degreeC 850mb
temperatures (approaching maximum sounding climatology!) will
likely advect over the region by early next week. This will lead
to afternoon highs in the mid-90s to near 100 degrees this weekend
with temperatures climbing into the upper 90s to mid-100s by
midweek next week. DFW is currently forecast to reach the century
mark on Tuesday. This would be about one and half weeks before the
average first 100 degree day, again highlighting the anomalous
nature of this early summer heatwave. Dewpoints in the upper 60s
to mid 70s will promote heat indices in the 105 to 110 degree
range through the long-term. As such, the Heat Advisory was
extended into Saturday evening and will likely be extended further
in future forecast updates. Upgrades to excessive heat headlines
will also be possible in future updates.

It is important to take the proper precautionary measures to
avoid heat-related illnesses this weekend and into next week.
Remain hydrated and try to stay indoors if possible. If you must
be outside, wear light-colored, loose-fitting clothing and take
frequent breaks in the shade. Remember to check up on your
friends and family members who may be more vulnerable to the heat,
especially children and the elderly.

Unfortunately, the oppressive summer heat looks to continue
beyond the 7-day forecast period and into the end of June.
GEFS/ECMWF temperatures anomalies highlight warmer than average
temperatures through the end of June, lining up quite well with
the Climate Prediction Center's 8-14 Day Temperature Outlook.

Langfeld

&&

.AVIATION... /NEW/
/06z TAFs/

Nearby convection and attendant outflows have shifted D10 winds
to the NE as of 06z which will gradually return to ESE over the
next few hours. Afterwards, a brief period of MVFR cigs is
possible through mid-morning before a return to prevailing VFR
the rest of the day. The arrival of a weak surface front/trough
will shift winds to light northerly early in the afternoon at all
airports. There is a very low chance for isolated storms to
develop along this feature later in the afternoon which would be
most likely in Central Texas.

-Stalley

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    75  96  76  97  75 /  10  10  20   5  10
Waco                75  99  76 101  75 /  20   5  10   0  10
Paris               71  92  71  91  70 /   5   5  40  20  10
Denton              71  96  72  95  70 /   5  10  20   5  10
McKinney            72  94  74  94  71 /  10  10  20   5  10
Dallas              75  98  76  98  75 /  10  10  20   5  10
Terrell             74  95  75  96  73 /  10   5  20   5  10
Corsicana           77  96  78  98  75 /  20   5  10   5  10
Temple              76  99  76 101  76 /  20   5  10   0  10
Mineral Wells       71  98  73  97  72 /   5   5  20   0  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM CDT Saturday for TXZ118>123-132>134-
143>145.

Excessive Heat Warning until 8 PM CDT Saturday for TXZ135-
146>148-156>162-174-175.

&&
Hazardous weather outlook, Jun 16, 12:44 AM CDT, 1 hour 25 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1244 AM CDT Fri Jun 16 2023

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-170000-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1244 AM CDT Fri Jun 16 2023

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
Severe thunderstorms will continue overnight mainly east of I-35 and
north of I-20. Large hail, damaging wind gusts, and flash flooding
are the main threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Additional storms are possible Friday afternoon and again Saturday
evening. There is a threat for a few severe storms mainly across
North Texas.

Oppressive heat and humidity will continue into the weekend,
signifying the continued threat for heat related illnesses if
precautions are not taken. Make sure to drink plenty of water, wear
light colored clothing and take frequent breaks if working outside.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested later this afternoon and evening.

In the hours before

Local storm report, Jun 16, 12:38 AM CDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1238 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     Hail             3 NW Allen              33.15N 96.69W
06/16/2023  E1.00 inch       Collin             TX   Public

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, Jun 16, 12:50 AM CDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1250 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     Hail             McKinney                33.20N 96.65W
06/16/2023  E2.00 inch       Collin             TX   Public

            Social Media report of 2 inch hail in
            Mckinney.

&&
Local storm report, Jun 16, 12:53 AM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1253 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 AM     Hail             1 S Princeton           33.17N 96.50W
06/16/2023  E1.75 inch       Collin             TX   Public

            Public report of Golf Ball size hail in
            Princeton.

&&
Local storm report, Jun 16, 1:09 AM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
109 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     Hail             3 WNW Sherman           33.64N 96.65W
06/16/2023  E1.00 inch       Grayson            TX   Public

            Public report of quarter size hail in
            Sherman.

&&
Local storm report, Jun 16, 1:29 AM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
129 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 AM     Hail             8 N Sadler              33.80N 96.85W
06/16/2023  M1.75 inch       Grayson            TX   Emergency Mngr

            Emergency Mngr reported golf ball size hail
            in Gordonville.

&&

PSR
Local storm report, Jun 16, 1:37 AM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
137 AM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 AM     Hail             3 N Sadler              33.73N 96.85W
06/16/2023  E1.25 inch       Grayson            TX   Public

            Public report of half dollar size hail north
            of Sadler.

&&

PSR

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:04 PM CDTTornado WarningFWDCooke41 min
Jun 15, 7:34 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCooke, Grayson56 min
Jun 15, 7:43 PM CDTTornado WarningFWDCooke, Grayson47 min
Jun 15, 8:16 PM CDTTornado WarningFWDMontague44 min
Jun 15, 8:29 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson61 min
Jun 15, 8:48 PM CDTTornado WarningFWDCooke, Grayson42 min
Jun 15, 8:56 PM CDTFlash Flood WarningFWDCooke, Grayson3 hr
Jun 15, 8:59 PM CDTSevere Thunderstorm WarningFWDCooke, Montague61 min
Jun 15, 9:28 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCollin, Fannin, Grayson62 min
Jun 15, 9:28 PM CDTTornado WarningFWDCollin, Fannin, Grayson47 min
Jun 15, 9:37 PM CDTFlash Flood WarningFWDCooke, Montague2 hr
Jun 15, 9:37 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCollin, Cooke, Denton, Grayson53 min
Jun 15, 9:58 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCollin, Fannin, Hunt, Rockwall62 min
Jun 15, 10:13 PM CDTSevere Thunderstorm WarningFWDCooke, Montague62 min
Jun 15, 10:14 PM CDTTornado WarningFWDCollin, Fannin, Grayson, Hunt46 min
Jun 15, 10:24 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCollin, Dallas, Denton36 min
Jun 15, 10:26 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Lamar34 min
Jun 15, 10:28 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Grayson62 min
Jun 15, 10:41 PM CDTSevere Thunderstorm WarningFWDCooke, Montague64 min
Jun 15, 10:51 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson54 min
Jun 15, 10:57 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCollin, Dallas, Delta, Hopkins, Hunt, Kaufman and 4 more63 min
Jun 15, 10:58 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCollin, Denton, Fannin, Grayson, Hunt39 min
Jun 15, 11:01 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDHunt14 min
Jun 15, 11:33 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson57 min
Jun 15, 11:39 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDHopkins21 min
Jun 15, 11:43 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCooke, Montague47 min
Jun 15, 11:49 PM CDTSevere Thunderstorm WarningFWDGrayson41 min
Jun 15, 11:53 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDHenderson, Rains, Van Zandt52 min
Jun 16, 12:11 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDCollin, Cooke, Denton, Grayson37 min
Jun 16, 12:13 AM CDTRiver Flood WarningFWDHunt39 hr
Jun 16, 12:31 AM CDTSevere Thunderstorm WarningFWDCollin, Hunt59 min
Jun 16, 12:38 AM CDTExcessive Heat WarningFWDAnderson, Bell, Coryell, Falls, Freestone, Henderson and 7 more67 hr
Jun 16, 1:02 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson73 min
Jun 16, 1:22 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDHopkins, Hunt, Rains, Van Zandt68 min
Jun 16, 2:00 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt60 min
Jun 16, 3:00 AM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Kaufman, Rains, Van Zandt60 min
Jun 16, 3:21 AM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Van Zandt54 min
Jun 16, 4:10 AM CDTSevere Thunderstorm WarningFWDAnderson, Henderson, Van Zandt65 min
Jun 16, 6:00 PM CDTSpecial Weather StatementFWDMcLennan30 min
Jun 16, 6:06 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan54 min
Jun 16, 6:08 PM CDTSpecial Weather StatementFWDLampasas37 min
Jun 16, 6:13 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas62 min
Jun 16, 6:25 PM CDTSevere Thunderstorm WarningFWDLampasas65 min
Jun 16, 6:42 PM CDTSevere Thunderstorm WarningFWDLampasas33 min
Jun 16, 6:47 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas58 min
Jun 16, 6:49 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan56 min

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.